MAUDE Adverse Event Report: HONG QIANGXING (SHEN ZHEN) ELECTRONICS LIMITED COMPASS HEALTH BRANDS; TENS 7000 RECHARGEABLE

HONG QIANGXING (SHEN ZHEN) ELECTRONICS LIMITED COMPASS HEALTH BRANDS; TENS 7000 RECHARGEABLE
Model Number DT7303
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Malfunction
Event or Problem Description
Customer said he has burn/black marks where the electrodes were on his body.No doctor approval was received as this was an otc device and previous burns is not listed as a contraindication.Customer said i have used previous electrodes and tens units without issue.Per twf: pre-existing conditions is "previous burns, healed, at area".Biphasic rectangular, modulated waveform - 100 hz @ 300 s pulse width using 2x2" self adhesive electrodes on left upper arm 5" apart, 2 in total.When asked if new or used, customer states "yes".States burns appeared immediately, removed due to sensation of burns, on going.He did seek medical attention.States electrodes used "0" times previously.States electrodes stored in the original packaging between 41-86f and 40-70% humidity.Room air.States electrodes were.5" apart, no known allergies.300us width, 100hz rate.Using tens 7000 brand electrodes.Has not tried new leads, show no damage.The original burns were caused by a house fire in 2013.The tissue, at time of use, was healed and has been for ~ 7 years.2.Were the electrodes 5" apart or.5"? 0.5." 3.Were the electrodes 100% adhered to the skin when you were using them? yes.User manual attached: page19, bottom of page warning: to avoid an electrical short, never put two electrode pads together.They must be at least 2" but not more than 6" apart.
 
Additional Manufacturer Narrative
Investigation of the cause: after inquiring with the distributor, it was learned that a user had a burn on their skin in the past, which had healed many years ago.When using the product in accordance with the instructions, they felt a burning sensation and stopped using it.No injury was caused.The user had consulted the us distributor.After investigation: 1.The product verification report was checked.This model of product has passed the iec60601-2-10:2016 standard test (report no.: (b)(4), report date: 2023-02-10), and the output energy of the product meets safety requirements.2.The production batch record of order (b)(4) (n0: (b)(4)) was checked.This batch of production complies with product specification requirements.3.The product design and production both meet the standards and quality requirements.Regarding the reminder of discomfort during use, it has been mentioned in the tens 7000 rechargeable user manual v1.1.4.As the user's injured area had healed for many years, they were not aware that the healed skin was more sensitive than normal skin.Therefore, they used the product without consulting a doctor.5.No such problem reports have been received for this product in previous sales.Action: 1.Since the product design meets the standard requirements and the production complies with the specification requirements, no capa is necessary.2.The marketing department will contact the distributors, asking them to contact the user for an explanation.They should inform the user that the skin that has healed from an injury is sensitive and is not suitable for using the tens product at this location.

Brand Name
COMPASS HEALTH BRANDS
Common Device Name
TENS 7000 RECHARGEABLE
Manufacturer (Section D)
HONG QIANGXING (SHEN ZHEN) ELECTRONICS LIMITED
2f, yongcheng blvd,
xicheng industrial zone
shenzhen, bao'an district, guangdong 51812 6
CH  518126
Manufacturer (Section G)
HONG QIANGXING (SHEN ZHEN) ELECTRONICS LIMITED
2f, yongcheng blvd,
xicheng industrial zone
shenzhen, bao'an district, guangdong 51812 6
CH   518126
Manufacturer Contact
ms hera
2f, yongcheng blvd,
xicheng industrial zone
shenzhen, bao'an district, guangdong 51812-6
CH   518126
MDR Report Key22693802
Report Number3010402752-2025-00002
Device Sequence Number21119656
Product Code GYB
UDI-Device Identifier00092237623756
UDI-Public00092237623756
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2026
Device Model NumberDT7303
Device Lot NumberP026-220818155
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date08/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age22 YR
Patient SexMale
Patient Weight74 KG